# SDR USAA2013091700006

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 44,481 hours, 18,175 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  RECEIVED ECAM MESSAGE FOR BRAKES HOT.  STOPPED CLIMB AT SAFE ALTITUDE.  LOWERED GEAR AND TURNED ON BRAKE FANS.  BRAKE TEMP ON BRAKE NR 4 REACHED 335C. ONCE TEMP COOLED,  RAISED GEAR AND CONTINUED CLIMB.  FLIGHT CONTNUED TO DESTINATION.  MX REPORTED NO NOTABLE BRAKE OR TIRE DAMAGE ON NR 4.  NO HISTORY.  BITE CHECK ON NR 1 AND NR 2 BSCU SHOWS NO FAULT. COULD NOT DUPLICATE AT THIS TIME.  ACFT OK FOR SERVICE.
